# SDR USAA990530

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Bs 178
- Part time: 30,191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK, FOUND .5 INCH CRACK AT 178 PRESSURE BULKHEAD SKIN, WL 201, RBL 4.75 INCH.  INSTALLED DOUBLER T/R 53-10-07.  (M)
